# SDR CA030430009

- Difficulty date: April 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Plug
- Part number: 311614401
- Condition: Stuck
- Location: Ignitor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THREADS BADLY DAMAGED ON PLUG AS REMOVAL WAS DIFFICULT DURING SCHEDULED HOT SECTION INSP.  PWC S/B 14336, REPLACEMENT OF PLUG , PERFORMED.  NEW PLUG HAS AN ANTI-SEIZE COATING.
